# SDR DALA2024032103596

- Difficulty date: February 3, 2021
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 75,828 hours, 35,456 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Window Post
- Part number: UNKNOWN
- Condition: None
- Location: Frm 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA MONITOR INSPECTION, FUSELAGE / FR 4 WINDSHIELD CENTER POST LOWER ATTACHMENT / CONTINUITYFITTINGS / REPLACEMENT. C/A: REFERENCE ER/A 589220-14. (LP: 1722079)
